# SDR CA150811007

- Difficulty date: August 7, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 3,273 hours
- Engine: Pwc PW617FE
- System (JASC): 7160 · Engine Air Intake System
- Part: Rivet
- Part number: CR321442
- Condition: Broken
- Location: Air Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN AIRWORTHINESS CONDITION CHECK, IT WAS DISCOVERED THAT A RIVET HEAD FOR THE TTO SENSOR ATTACHMENT MOUNT IN THE #1 ENGINE INLET HAD DEPARTED. ONLY ONE OF THE FIVE TOTAL WAS FOUND MISSING THE HEAD, THE AIRFRAME AND ENGINE HAD A TOTAL OF 3029.3 HRS ON THEM AND 2669 CYCLES. THE RIVET WAS REMOVED AND REPLACED. (TC# 20150811007)
